# SDR V0XR201308260222

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK HAS MINOR CORROSION IN TWO PLACES BETWEEN FS 379 - 669.  BLENDED SEAT TRACK IAW REO 670-53-00-013, REV F.  WITHIN LIMITS.  ALODINED IAW SRM 51-21-11.
